# SDR YENA2022111101113

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 64,129 hours, 22,695 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#841, JFK-SAV. 'DIRTY SOCK SMELL PLUS FUME/ ODOR ON DEPARTURE OUT OF JFK AND VERY STRONG AT 1500 FEET COMING INTO SAV. EXPERIENCED THRU OUT THE CABIN INFLIGHT AND CUSTOMERS SAID VERY NOTICEABLE, ( BLEED AIR SUPPLY SYSTEMS ); PERFORMED TSM 05-50-00-810-831A ISOLATED ODOR TO APU BLEED. PERFORMED LEVEL B ECS DECONTAMINATION ON PACKS 1 AND 2 AND CABIN FILTER CHANGED REF AMM 21-21-41 AND 21-00-00-615-803A. ENG #1 BLEED GOOD. MDDR CLEARED. MX-4 UPDATED.'
